Advertisement

Mathematische Zeitschrift

, Volume 232, Issue 3, pp 399–410 | Cite as

Cylinder braiding for quantum linear groups

  • Tammo tom Dieck
Original article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Tammo tom Dieck
    • 1
  1. 1.Mathematisches Institut, Bunsenstraße 3/5, D-37073 Göttingen, (e-mail: tammo@cfgauss.uni-math.gwdg.de) DE

Personalised recommendations